EconPapers    
Economics at your fingertips  
 

Infinitely Many Solutions of Superlinear Elliptic Equation

Anmin Mao and Yang Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

Via the Fountain theorem, we obtain the existence of infinitely many solutions of the following superlinear elliptic boundary value problem: in on , where is a bounded domain with smooth boundary and is odd in and continuous. There is no assumption near zero on the behavior of the nonlinearity , and does not satisfy the Ambrosetti-Rabinowitz type technical condition near infinity.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/769620.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/769620.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:769620

DOI: 10.1155/2013/769620

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:769620